MathSciNet Relay Station
MathSciNet bibliographic data
MR2595857 47H10 (47H09 47J25)
Zhou, Haiyun; Gao, Gailiang; Tan, Bin Convergence theorems of a modified hybrid algorithm for a family of quasi-$\phi$-asymptotically nonexpansive mappings. J. Appl. Math. Comput. 32 (2010), no. 2, 453–464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement